B12/Bcomplex vitamin depletion with HRT/BCP for menopause
This is not a question but rather information I'd like to pass along. Please know that if you have extreme fatigure and insomnia and are on HRT or BCP to help regulate periods for perimenopause or other reasons, have your B12/Bcomplex vitamins checked. This is from personal experience as the fatigue and insomnia after being on these was severe. My primary physician checked and my B12 was tanked, as my other Bvitamins are Im sure. SL (sublingual) replacement seems to work best as many women dont absorb enough of vitamins through their diet for a variety of reasons. After 1 month of replacement, feel much better.
As a note, B vitamins can be stimulating for some so take them in the morning to see if you are one of the ones that has a caffiene like side effect from them. I take them in the am and my energy is much much improved.
I just added this to my regimen too. I don't take HRT or BCP, but do have a thyroid disorder and for some, B12 is on the low side. I haven't noticed extra energy that keeps me up at night, but will keep that in mind if as my levels get to a better place and I notice that. Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.